# SDR MWEA99180

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 29129015
- Condition: Cracked
- Location: Bs 465
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT HAS A CRACKED ATTACH POINT RADIUS ON INTERCOSTAL FS 465.  FABRICATED AND INSTALLED INTERCOSTAL REPAIR.
